I've been on Yaz for about a month and half now and since i started the pills, my acne seems to have gotten worse then I ever had. Now my question for you is, does your acne get worse before it gets better and if so how long does it usually take for you ance to go AWAY
Hi. It is normal for acne to appear worse when you start using a new product, as unseen pimples are pushed to the surface. Yaz helps some women with acne because it is not based on testosterone like some pills. If you have not seen an improvement within 3 months talk to your doctor about switching to Diane35 (called Dianette in the UK). This contains an anti-androgen as well as oestrogen, and is the pill most recommended for clearing acne.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.